Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant. Started spotting, bad cramps, passed pink tissue. Miscarriage?

I am 5 weeks pregnant. About a week ago I started spotting...which led to bad cramps amd then I passed one small amount of tissue . It was pink and fleshy. It wasnt a sack or anything. After that the cramping subsided but still light bleeding . And no more passing tissue Could I have miscarried? Also I have had placenta abrubtion before incase that matters.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
hello there.

Thanks for writing.
If you have passed a fleshy tissue, it is probable that you have had a miscarriage.
It could be either a complete abortion or just a threatened abortion where in viable pregnancy still remains.

It is important that you visit your gynecologist for a physical examination followed by an ultrasound to confirm the viability of your pregnancy.

Take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor